# SDR DHL2001715001

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Burned Out
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPPER MAIN CARGO SMOKE DETECTORS NOT VISIBLE.  RELAMPED UPPER SMOKE DETECTOR. OPS CHECK GOOD I.A.W 26-17-01
